Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 112, NWS Miami, FL

July 9, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 9, 2009, 6:21 PM EDT for Palm Beach County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2009, 6:21 PM EDT (22:21 UTC)
Expired
Jul 9, 2009, 7:13 PM EDT
In force
52 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 135 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1583 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 092221
SVRMFL
FLC099-092345-
/O.NEW.KMFL.SV.W.0112.090709T2221Z-090709T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
621 PM EDT THU JUL 9 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 745 PM EDT

* AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF LION
  COUNTRY SAFARI TO 10 MILES SOUTH OF LAKE WORTH...AND MOVING
  NORTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LION COUNTRY SAFARI...
  WELLINGTON...
  GREENACRES CITY...
  LAKE WORTH...
  GOLDEN LAKES...
  HAVERHILL...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2660 8003 2652 8039 2667 8050 2696 8033
      2696 8015 2698 8014 2698 8007 2690 8004
      2684 8004 2682 8002 2678 8002 2678 8005
      2675 8002
TIME...MOT...LOC 2221Z 216DEG 14KT 2667 8043 2648 8012

$$

TINGLER
2 follow-up statements
786 
WWUS52 KMFL 092259
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EDT THU JUL 9 2009

FLC099-092345-
/O.CON.KMFL.SV.W.0112.000000T0000Z-090709T2345Z/
PALM BEACH FL-
659 PM EDT THU JUL 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CALOOSA TO SOUTH PALM BEACH...
MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
WEST PALM BEACH...
MANGONIA PARK...
FAU NORTH CAMPUS...
JUPITER FARMS...
JUNO BEACH...
JUPITER...
  AND SURROUNDING COMMUNITIES.

LAT...LON 2660 8003 2658 8011 2686 8039 2696 8033
      2696 8015 2698 8014 2698 8007 2690 8004
      2684 8004 2682 8002 2678 8002 2678 8005
      2675 8002
TIME...MOT...LOC 2300Z 218DEG 21KT 2692 8031 2667 8001

$$

TINGLER
102 
WWUS52 KMFL 092313
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
713 PM EDT THU JUL 9 2009

FLC099-092322-
/O.CAN.KMFL.SV.W.0112.000000T0000Z-090709T2345Z/
PALM BEACH FL-
713 PM EDT THU JUL 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 TO 50 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL 
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE 
LATEST UPDATES.

LAT...LON 2660 8003 2658 8011 2686 8039 2696 8033
      2696 8015 2698 8014 2698 8007 2690 8004
      2684 8004 2682 8002 2678 8002 2678 8005
      2675 8002
TIME...MOT...LOC 2312Z 221DEG 25KT 2699 8023 2675 7993

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:46 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 9, 5:46 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
546 PM EDT THU JUL 9 2009

.UPDATE...THUNDERSTORMS HAVE CONSOLIDATED NOW OVER SOUTHERN PALM
BEACH COUNTY INTO A LARGE PORTION OF BROWARD COUNTY. AN INTENSE
AREA OF STORMS LIES ACROSS THE BROWARD-PALM BEACH COUNTY LINE.
WILL HAVE TO WATCH THIS FOR MOVEMENT INTO THE METROPOLITAN AREAS
OF FAR SE PALM BEACH COUNTY AND FAR NORTHEASTERN BROWARD COUNTY FOR
POSSIBLE HIGH RAIN TOTALS EARLY THIS EVENING. HAVE UPDATED THE
FCST TO REFLECT TRENDS. /DG

&&

.PREV DISCUSSION... /ISSUED 215 PM EDT THU JUL 9 2009/

DISCUSSION...
LATEST WATER VAPOR IMAGERY AND RUC ANALYSIS SHOWS A LOW-MID LEVEL
RIDGE AXIS EXTENDING WESTWARD FROM THE CENTRAL ATLANTIC ACROSS THE
SOUTHERN TIP OF THE FL PENINSULA...WITH TROUGHING OVER THE
SOUTHEASTERN CONUS AND NERN GULF OF MEXICO. AT THE UPPER
LEVELS...THE REGION REMAINS ON THE SERN FLANK OF EASTERN CONUS
TROUGHING WITH A SLOWLY WESTWARD ADVANCING UPPER LOW NEAR EASTERN
CUBA. SUBSIDENCE AND MID-LEVEL DRY AIR ON THE 12Z MIAMI SOUNDING
APPEARS TO BE WINNING THE BATTLE WITH THE SEA BREEZES ACROSS MUCH
OF THE AREA EXCEPT FOR THE LAKE OKEECHOBEE REGION.
INDEED...SAHARAN AIR LAYER ANALYSIS SHOWS A LARGE REGION OF
SAHARAN DUST COMING ACROSS THE AREA...AND THE SKY IS VERY HAZY
OUTSIDE THE OFFICE HERE IN WESTERN MIAMI AS A RESULT. HAVE TRIMMED
BACK POPS FOR THE REST OF THE AFTERNOON AS A RESULT OF THE STABILITY.

MODELS ARE SHOWING A BREAK IN THE LOW/MID LEVEL RIDGING TONIGHT AND
TOMORROW AS A PIECE OF THE TROUGH OVER THE NERN GULF/NCNTRL FL
PENINSULA BREAKS OFF AND MOVES SW INTO THE GULF AS AN INVERTED
TROUGH ON FRIDAY. OVERALL...THERE APPEARS TO BE LITTLE RESULTANT
CHANGE IN THE SYNOPTIC PATTERN AND CONVECTION WILL BE DRIVEN BY SEA
BREEZES AND STEERED BY THE SWRLY FLOW IN THE MID/UPPER LEVELS.
MODELS REALLY ARE NOT HINTING AT MUCH IMPACT FROM THE UPPER LOW TO
THE SE TOMORROW...HOWEVER THERE IS CLEARLY STILL A VERY LARGE
STABLE LAYER OF SAHARAN DUST COMING ACROSS THE CWA...AND A
SIGNIFICANT AMOUNT OF MID LEVEL DRY AIR ROTATING WEST TOWARDS US
ON THE NW FRINGE OF THE UPPER LOW. THIS LEADS ME TO BELIEVE THAT
MAVMOS POPS ARE TOO HIGH TOMORROW...AND WILL FCST POPS CLOSER TO
THE MET. THE CAVEAT HOWEVER IS THE MID LEVELS COOL TO -10C OR
SO...SO IT IS SOMEWHAT UNCERTAIN AS TO HOW EXACTLY THESE COMPETING
FACTORS WILL BALANCE OUT.

FOR SATURDAY AND SUNDAY...MODEL GUIDANCE SHOWS THE DEEP-LAYER RIDGE
AXIS WILL SHIFT JUST NORTH OF THE AREA LEAVING SOUTH FL IN
A DEEP ERLY FLOW. THIS WILL SHIFT THE FOCUS OF STORM CHANCES TO
THE WESTERN INTERIOR AND GULF COAST...AND THINGS COULD BE ENHANCED
THERE EVEN MORE IF A GULF COAST SEA BREEZE DEVELOPS. A MOISTURE
SURGE AROUND THE BACK SIDE OF THE AFOREMENTIONED ERN CUBA UPPER
LOW COULD ALSO MOVE ACROSS THE AREA ON SUNDAY AS ADVERTISED BY THE
GFS...AND THIS COULD INCREASE STORM COVERAGE SOME AS WELL.

THE RIDGE AXIS SHOULD REMAIN JUST NORTH OF THE REGION THROUGH THE
MIDDLE OF NEXT WEEK...SO SIMILAR CONDITIONS CAN BE EXPECTED WITH
LOWEST STORM CHANCES EAST AND HIGHEST WEST. LIGHT ONSHORE FLOW WILL
ALSO KEEP NIGHTTIME READINGS WARMEST EAST...AND COULD LEAD TO THE
CHANCE FOR A SHOWER OR STORM EVEN AT NIGHT ACROSS THE EASTERN METRO
AREAS THIS PERIOD.

MARINE...
GENERALLY TRANQUIL MARINE CONDITIONS SHOULD EXIST THROUGH THE
WEEKEND...WITH LIGHT SOUTH/SOUTHWEST WINDS AT LESS THAN 10 KTS
BECOMING ESE AT 10KTS SAT/SUN. SEAS SHOULD REMAIN 4 FT OR LESS.

FIRE WEATHER...
NO CONCERNS THIS PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  90  75  89 / 30 40 30 30
FORT LAUDERDALE  79  91  79  90 / 30 30 20 30
MIAMI            79  91  78  90 / 30 30 20 30
NAPLES           79  91  76  92 / 20 30 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 9, 2:13 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
213 PM EDT THU JUL 9 2009

FLZ063-066>075-168-172>174-100100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
213 PM EDT THU JUL 9 2009

...A FEW STRONG STORMS POSSIBLE INTERIOR AND NORTHEAST AREAS THIS AFTERNOON...
...SCATTERED STORMS ALL SOUTH FLORIDA THIS AFTERNOON...
...HEAT INDICES NEAR 105 INTERIOR AREAS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
OVER SOUTH FLORIDA THIS AFTERNOON. A FEW STORMS COULD BECOME
STRONG OVER LAKE OKEECHOBEE AREA AND THE NORTHEAST METRO AREAS
THIS AFTERNOON. THE PRIMARY IMPACTS WITH THE STRONGEST STORMS WILL
GUSTY WINDS, SMALL HAIL, FREQUENT LIGHTNING STRIKES, AND LOCALLY
HEAVY RAINFALL. IF YOU SEE LIGHTNING OR HEAR THUNDER, MOVE INSIDE
UNTIL THE STORMS HAVE PASSED BY.

WIND: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING WIND
GUSTS UP TO 60 MPH MAINLY OVER THE INTERIOR AND NORTHEAST COAST
METRO AREAS.

HAIL: THE MID TO UPPER ATMOSPHERE HAS COOL THIS MORNING WHICH WILL
ALLOW FOR THE STRONGEST STORMS TO PRODUCE HAIL UP TO DIME SIZE
MAINLY OVER THE INTERIOR AND NORTHEAST COAST METRO AREAS.

TEMPERATURES: HIGHS WILL REMAIN IN THE MID 90S OVER THE INTERIOR
AREAS THIS AFTERNOON ALONG WITH HIGH HUMIDITIES. THIS WILL ALLOW
FOR THE HEAT INDICES TO BE AROUND 105 THIS AFTERNOON OVER THE
INTERIOR AREAS OF SOUTH FLORIDA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jul 9, 4:38 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EDT THU JUL 9 2009

FLZ071-072-092115-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
438 PM EDT THU JUL 9 2009

...STRONG THUNDERSTORM MOVING ACROSS RURAL CENTRAL BROWARD COUNTY...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 7 MILES SOUTH OF INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL...MOVING NORTHEAST AT 10 MPH.

THIS STORM WILL AFFECT...

INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2624 8048 2604 8043 2598 8066 2609 8073
TIME...MOT...LOC 2038Z 242DEG 9KT 2605 8063

DG
Local storm report, Jul 9, 4:42 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT THU JUL 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             JUPITER                 26.93N 80.10W
07/09/2009  E1.00 INCH       PALM BEACH         FL   PUBLIC

&&

GREGORIA
Local storm report, Jul 9, 5:22 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
522 PM EDT THU JUL 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     WESTON                  26.11N 80.39W
07/09/2009  M55 MPH          BROWARD            FL   MESONET

            MESONET AT CYPRESS BAY HIGH SCHOOL IN WESTON RECORDED A
            55 MPH WIND GUST.

&&

GREGORIA
Special weather statement, Jul 9, 5:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
537 PM EDT THU JUL 9 2009

FLZ067-071-092200-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
537 PM EDT THU JUL 9 2009

...STRONG THUNDERSTORMS MOVING ACROSS HIGHWAY 27...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 8 MILES NORTHWEST OF
PARKLAND...MOVING NORTHEAST AT 15 MPH.

THESE STORMS WILL AFFECT...

  HIGHWAY 27 NEAR THE BROWARD PALM BEACH COUNTY LINE...

AND SURROUNDING AREAS.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2636 8074 2645 8037 2629 8035 2621 8071
TIME...MOT...LOC 2136Z 231DEG 15KT 2629 8067 2636 8036

TINGLER
Local storm report, Jul 9, 6:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
608 PM EDT THU JUL 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     DEERFIELD BEACH         26.31N 80.10W
07/09/2009  M53 MPH          BROWARD            FL   MESONET

            WIND GUST OF 53 MPH RECORDED AT DEERFIELD BEACH FIRE AND
            RESCUE 66 - WATERTOWER

&&

GREGORIA
Special weather statement, Jul 9, 6:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
609 PM EDT THU JUL 9 2009

FLZ073-092245-
INLAND MIAMI-DADE FL-
609 PM EDT THU JUL 9 2009

...STRONG THUNDERSTORM MOVING ACROSS TAMIAMI TRAIL...

AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF FORTYMILE BEND...MOVING EAST AT 5
MPH.

THIS STORM WILL AFFECT...

  TAMIAMI TRAIL BETWEEN 40 MILE BEND AND KROME AVE

AND SURROUNDING AREAS.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2581 8062 2567 8070 2573 8081 2584 8076
TIME...MOT...LOC 2209Z 287DEG 3KT 2576 8073

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:32 PM EDTSpecial Weather StatementMFLPalm Beach28 min
Jul 9, 2:17 PM EDTSpecial Weather StatementMFLOkeechobee43 min
Jul 9, 2:34 PM EDTSpecial Marine WarningMFL86 min
Jul 9, 2:37 PM EDTSpecial Weather StatementMFLGlades23 min
Jul 9, 2:54 PM EDTAreal Flood AdvisoryMFLGlades99 min
Jul 9, 3:23 PM EDTSpecial Marine WarningMFL36 min
Jul 9, 3:45 PM EDTSpecial Weather StatementMFLMartin15 min
Jul 9, 3:53 PM EDTSpecial Weather StatementMFLBroward22 min
Jul 9, 3:57 PM EDTSpecial Weather StatementMFLMartin48 min
Jul 9, 4:08 PM EDTSpecial Marine WarningMFL67 min
Jul 9, 4:08 PM EDTSpecial Weather StatementMFLMonroe37 min
Jul 9, 4:13 PM EDTSevere Thunderstorm WarningMFLPalm Beach44 min
Jul 9, 4:38 PM EDTSpecial Weather StatementMFLBroward37 min
Jul 9, 4:49 PM EDTSevere Thunderstorm WarningMFLBroward41 min
Jul 9, 5:13 PM EDTSevere Thunderstorm WarningMFLBroward21 min
Jul 9, 5:28 PM EDTSpecial Marine WarningMFL92 min
Jul 9, 5:37 PM EDTSpecial Weather StatementMFLBroward23 min
Jul 9, 6:00 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach60 min
Jul 9, 6:04 PM EDTSpecial Marine WarningMFL116 min
Jul 9, 6:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jul 9, 6:44 PM EDTSpecial Marine WarningMFL91 min
Jul 9, 7:07 PM EDTSpecial Weather StatementMFLHendry23 min
Jul 9, 7:33 PM EDTSpecial Weather StatementMFLCollier27 min
Jul 9, 7:59 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry17 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.